Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 2, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Nov 26, 2005, 3:50 AM CST for 24 counties in Texas. It took effect at Nov 26, 2005, 2:58 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2005, 3:50 AM CST (09:50 UTC)
- In effect from
- Nov 26, 2005, 2:58 PM CST
- Expired
- Nov 27, 2005, 6:00 PM CST
- In force
- 27 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 260950 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 350 AM CST SAT NOV 26 2005 ...WIND ADVISORY FOR THE BIG COUNTRY AND NORTHERN CONCHO VALLEY SUNDAY... .A DEVELOPING SURFACE LOW PRESSURE SYSTEM OVER OKLAHOMA SUNDAY WILL BRING STRONG WINDS TO WEST CENTRAL TEXAS. TXZ049-054-064>066-098-099-113-114-127-128-262200- /O.NEW.KSJT.WI.Y.0002.051127T1500Z-051127T2300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 350 AM CST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY. THE ADVISORY INCLUDES AREAS ALONG AND NORTH OF A STERLING CITY... ROBERT LEE...BALLINGER...CROSS PLAINS LINE. ALL OF THE BIG COUNTRY IS IN THE WIND ADVISORY. A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPING IN OKLAHOMA SUNDAY WILL BRING STRONG SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH. GUSTS OF 40 TO 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KSJT 262058 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 258 PM CST SAT NOV 26 2005 TXZ071>073-076>078-271000- /O.EXA.KSJT.WI.Y.0002.051127T1500Z-051127T2300Z/ IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-SUTTON- INCLUDING THE CITIES OF...MERTZON...SAN ANGELO...EDEN...OZONA... ELDORADO...SONORA 258 PM CST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY. A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPING IN OKLAHOMA SUNDAY WILL BRING STRONG SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH. GUSTS OF 40 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ049-054-064>066-098-099-113-114-127-128-271000- /O.CON.KSJT.WI.Y.0002.051127T1500Z-051127T2300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 258 PM CST SAT NOV 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST SUNDAY... A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPING IN OKLAHOMA SUNDAY WILL BRING STRONG SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH. GUSTS OF 40 TO 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 271024 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 424 AM CST SUN NOV 27 2005 TXZ139-140-154-155-168>170-271830- /O.EXB.KSJT.WI.Y.0002.051127T1500Z-051128T0000Z/ COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...COLEMAN...BROWNWOOD...BRADY... SAN SABA...MENARD...JUNCTION...MASON 424 AM CST SUN NOV 27 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM AND SURFACE TROUGH WILL MOVE EASTWARD ACROSS TEXAS TODAY...BRINGING STRONG WINDS OF 25 TO 35 MPH THIS AFTERNOON. THE STRONG WINDS WILL MAKE AREA LAKES CHOPPY AND DANGEROUS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD DRIVE CAREFULLY AND WATCH FOR DANGEROUS CROSS WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-271830- /O.EXT.KSJT.WI.Y.0002.051127T1500Z-051128T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 424 AM CST SUN NOV 27 2005 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM AND SURFACE TROUGH WILL MOVE EASTWARD ACROSS WEST TEXAS TODAY...BRINGING STRONG WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH TODAY. THE STRONG WINDS WILL MAKE AREA LAKES CHOPPY AND DANGEROUS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD DRIVE CAREFULLY AND WATCH FOR DANGEROUS CROSS WINDS. SECURE LOOSE OBJECTS OUTSIDE. AREAS OF BLOWING DUST MAY ALSO ACCOMPANY THE STRONG WINDS...REDUCING THE VISIBILITY AT TIMES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 271352 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 752 AM CST SUN NOV 27 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-280000- /O.CON.KSJT.WI.Y.0002.051127T1500Z-051128T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 752 AM CST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM AND SURFACE TROUGH WILL MOVE EASTWARD ACROSS WEST TEXAS TODAY...BRINGING STRONG WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH TODAY. THE STRONG WINDS WILL MAKE AREA LAKES CHOPPY AND DANGEROUS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD DRIVE CAREFULLY AND WATCH FOR DANGEROUS CROSS WINDS. SECURE LOOSE OBJECTS OUTSIDE. AREAS OF BLOWING DUST MAY ALSO ACCOMPANY THE STRONG WINDS...REDUCING THE VISIBILITY AT TIMES... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 3:28 AM CST, 22 minutes earlier.
Area forecast discussion, Nov 26, 3:28 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 328 AM CST SAT NOV 26 2005 .SHORT TERM... UPPER LEVEL LOW IN NORTHERN MEXICO...SOUTH OF THE BIG BEND THIS MORNING...WAS MOVING NORTHEASTWARD. AN UPPER TROUGH EXTENDED NORTH FROM THE UPPER LOW INTO THE TEXAS PANHANDLE. A BAND OF SHOWERS AND THUNDERSTORMS HAD DEVELOPED ALONG AND EAST OF JUNCTION TO SAN SABA LINE...IN LIFT AHEAD OF UPPER LOW. SCATTERED STRATUS HAD DEVELOPED IN WEST CENTRAL TEXAS. UPPER LOW AND TROUGH WILL PASS EAST ACROSS WC TODAY...WITH CLEARING CONDITIONS FROM WEST TO EAST THIS MORNING INTO EARLY AFTERNOON. LEFT A CHANCE OF RAIN AND THUNDERSTORMS ACROSS EASTERN SECTIONS...MAINLY DURING THE MORNING HOURS. LIFT ELSEWHERE WAS WEAK. .LONG TERM... WILL ISSUE WIND ADVISORY FOR THE BIG COUNTRY AND NORTHERN CONCHO VALLEY SUNDAY...AS STRONG WINDS DEVELOP IN SURFACE LOW IN OKLAHOMA/KANSAS. A FIRE WEATHER WATCH WILL ALSO BE ISSUED FOR ALL OF WEST CENTRAL TEXAS SUNDAY AS DEW POINTS FALL INTO THE 20S IN THE AFTERNOON AND RH VALUES FALL BELOW 20 PERCENT. DRY SUBSIDENT NORTHWEST WINDS (OF LOWER WIND SPEED) ARE EXPECTED MONDAY INTO MONDAY NIGHT AS WEAK SURFACE HIGH PRESSURE BUILDS IN BEHIND THE EXITING LOW PRESSURE SYSTEM. ANOTHER SURFACE LOW/TROUGH BEGINS TO REDEVELOP AGAIN MID WEEK. A COLD FRONT LOOKS TO MOVE IN ON THURSDAY BUT IT LOOKS LIKE MOISTURE/RAIN CHANCE WILL REMAIN JUST TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 75 52 70 35 / 20 0 10 0 SAN ANGELO 77 50 74 36 / 10 0 0 0 JUNCTION 77 48 76 35 / 30 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM SUNDAY TO 5 PM SUNDAY FOR THE FOLLOWING ZONES: CALLAHAN...COKE...FISHER...HASKELL...JONES...NOLAN... RUNNELS...SHACKELFORD...STERLING...TAYLOR...AND THROCKMORTON. FIRE WEATHER WATCH ALL ZONES SUNDAY. && 04
Hazardous weather outlook, Nov 25, 1:58 PM CST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 158 PM CST FRI NOV 25 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-262000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 158 PM CST FRI NOV 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH WEST TEXAS TONIGHT AS LOW LEVEL MOISTURE RETURNS TO THE AREA. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT...MAINLY EAST OF A LINE FROM ABILENE...TO SAN ANGELO...TO OZONA. WITH LIMITED INSTABILITY...EXPECT NO SEVERE WEATHER. HOWEVER...A FEW STRONG STORMS MAY DEVELOP ACROSS THE HILL COUNTRY IN SOUTHERN MASON AND KIMBLE COUNTIES. EXPECT LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS WITH ANY THUNDERSTORMS THAT DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PACIFIC COLD FRONT WILL MOVE ACROSS WEST CENTRAL TEXAS ON SUNDAY BRINGING STRONG GUSTY WINDS AND DRY AIR. THE FIRE DANGER WILL BE ELEVATED...ESPECIALLY OVER THE WESTERN HALF OF THE OUTLOOK AREA. GUSTY WINDS MAY ALSO MAKE DRIVING MORE DIFFICULT FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 23/HUBER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.